# SDR YENA2022080900783

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 01446
- Aircraft time: 76,912 hours, 28,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EMERGENCY EXIT LIGHT ASSY ON DOOR FRAME DOOR 832 AND 842 (SMALL EXIT 2 EA) AND UPPER SQUARE (2 EA) REFER TO AMP; 534134-01-1 (DID NOT ILLUMINATE); REF;  AEROMAN WO# 2022-165/*1 WCC# 2022-385749 REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY ON DOOR FRAME, DOORS 832 AND 842 (SMALL EXIT 2 EA) AND UPPER SQUARE (2 EA) IAW AMM 33-51-13-000-001-A SUBTASK 33-51-13-020-050-M STEP 4. A AND AMM33-51-16-000-001A AND AMM 33-51-13-400-001-A SUBTASK 33-51-13-420-050-M STEP 4. A(3)(C) TI (F) AND AMM 33-51-16-400-001-A AND PERFORMED OPERATIONAL TEST ( TEST IS OK)  AEROMAN DONE BY 8640120 CHECKED BY 8664808 QC  AE331QC.
